JOURNAL BROWSE
Search
Advanced SearchSearch Tips
FIBRED RIEMANNIAN SPACE WITH ALMOST COMPLEX STRUCTURES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
FIBRED RIEMANNIAN SPACE WITH ALMOST COMPLEX STRUCTURES
Choi, Jin-Hyuk; Kang, Il-Won; Kim, Byung-Hak; Shin, Yang-Mi;
  PDF(new window)
 Abstract
We study fibred Riemannian spaces with almost complex structures which are induced by the almost complex structure or the almost contact structure on the base and fibre. We show that if the total space is a complex space form, then the total space is locally Euclidean. Moreover, we deal with the fibred Riemannian space with various Kaehlerian structures.
 Keywords
fibred Riemannian space;almost complex structure;Kaehlerian space;complex space forms;
 Language
English
 Cited by
 References
1.
M. Ako, Fibred spaces with almost complex structures, Kodai Math. Sem. Rep. 24 (1972), 482–505. crossref(new window)

2.
A. Besse, Einstein Manifolds, Springer-Verlag, Berlin, 1987.

3.
R. H. Escobales, Jr, Riemannian submersions with totally geodesic fibers, J. Differential Geom. 10 (1975), 253–276.

4.
S. I. Goldberg and K. Yano, On normal globally framed f-manifolds, Tohoku Math. J. (2) 22 (1970), 362–370. crossref(new window)

5.
S. Ishihara and M. Konishi, Differential geometry of fibred spaces, Publications of the Study Group of Geometry, Vol. 8. Kyoto University, Kyoto, 1973.

6.
B. H. Kim, Fibred Riemannian spaces with contact structure, Hiroshima Math. J. 18 (1988), no. 3, 493–508.

7.
B. H. Kim, Fibred Riemannian spaces with quasi Sasakian structure, Hiroshima Math. J. 20 (1990), no. 3, 477–513.

8.
S. Kobayashi and K. Nomizu, Foundations of Differential Geometry. Vol. II, Interscience Tracts in Pure and Applied Mathematics, No. 15 Vol. II Interscience Publishers John Wiley & Sons, Inc., New York-London-Sydney 1969.

9.
A. Morimoto, On normal almost contact structures, J. Math. Soc. Japan 15 (1963), 420–436. crossref(new window)

10.
Y. Muto, On some properties of a fibred Riemannian manifold, Sci. Rep. Yokohama Nat. Univ. Sect. I. 1 (1952), 1–14.

11.
Y. Ogawa, Some properties on manifolds with almost contact structures, Tohoku Math. J. (2) 15 (1963), 148–161. crossref(new window)

12.
T. Okubo, Fibred spaces with almost Hermitian metrics whose base spaces admit almost contact metric structures, Math. Ann. 183 (1969), 290–322. crossref(new window)

13.
B. O’Neill, The fundamental equations of a submersion, Michigan Math. J. 13 (1966) 459–469. crossref(new window)

14.
B. L. Reinhart, Foliated manifolds with bundle-like metrics, Ann. of Math. (2) 69 (1959), 119–132. crossref(new window)

15.
S. Tanno, Almost complex structures in bundle spaces over almost contact manifolds, J. Math. Soc. Japan 17 (1965), 167–186. crossref(new window)

16.
Y. Tashiro and B. H. Kim, Almost complex and almost contact structures in fibred Riemannian spaces, Hiroshima Math. J. 18 (1988), no. 1, 161–188.

17.
B. Watson, Almost Hermitian submersions, J. Differential Geometry 11 (1976), no. 1, 147–165.

18.
B. Watson, Almost Hermitian submersions, J. Differential Geometry 11 (1976), no. 1, 147–165.

19.
T. J. Willmore, Riemannian Geometry, Oxford Science Publications. The Clarendon Press, Oxford University Press, New York, 1993.

20.
K. Yano, Differential Geometry on Complex and Almost Complex Spaces, International Series of Monographs in Pure and Applied Mathematics, Vol. 49 A Pergamon Press Book. The Macmillan Co., New York 1965. crossref(new window)

21.
K. Yano and S. Ishihara, Differential geometry of fibred spaces, Kodai Math. Sem. Rep. 19 (1967), 257–288. crossref(new window)